MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE XL FOR FLUENT DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE XL FOR FLUENT DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 50-601XL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a myosure procedure on (b)(6) 2024, during the procedure it looked as fragments from the device ended up in the tissue trap.The procedure was abandoned mid case.No patient impact was reported from this.No additional information available.

Brand Name
MYOSURE XL FOR FLUENT DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
san jose 20102
CR   20102
MDR Report Key19740761
Report Number1222780-2024-00235
Device Sequence Number7719711
Product Code HIH
UDI-Device Identifier15420045507654
UDI-Public(01)15420045507654(17)261119(10)23M05RA
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-601XL
Device Catalogue Number50-601XL
Device Lot Number23M05RA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown